# SDR 2007UALA01742

- Difficulty date: May 28, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 41,543 hours, 30,395 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO BELL ON ENG OR CARGO FIRE TEST, NO FIRE WARNING LIGHT EITHER.  [07-03-07]  FOUND LAMP IN FIRE WARNING LIGHT CUTOUT SWITCH SHORTING THE ALARM BELL.   REPLACED THE LAMP.
